# SDR MASA200602108

- Difficulty date: August 15, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 6,545 hours, 6,531 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 1011 KOA - SPOILERON FAULT CAUTION MESSAGE.  MX RESET THE SECU.  NO FURTHER ACTION REQURIED.
